首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Empirical Likelihood Estimation for a Class of Stable Processes
  • 本地全文:下载
  • 作者:Hiroaki Ogata
  • 期刊名称:JOURNAL OF THE JAPAN STATISTICAL SOCIETY
  • 印刷版ISSN:1882-2754
  • 电子版ISSN:1348-6365
  • 出版年度:2010
  • 卷号:40
  • 期号:2
  • 页码:207-219
  • DOI:10.14490/jjss.40.207
  • 出版社:JAPAN STATISTICAL SOCIETY
  • 摘要:We investigate the empirical likelihood estimation for a parameter of linear processes whose innovations have i.i.d. symmetric α -stable distributions. To construct the estimating function for the empirical likelihood method, we make use of the empirical and theoretical characteristic functions. The asymptotic normality of the maximum empirical likelihood estimator is derived. The behavior of the asymptotic variance with respect to infinitesimal perturbations of the dependence effect is studied and we find that it is dependence robust when α > 1 . Numerical studies are also given.
  • 关键词:α-stable distribution;characteristic function;empirical likelihood;estimating function
国家哲学社会科学文献中心版权所有